RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Markov Processes Relat. Fields, 2019, Volume 25, Issue 1, Pages 1–31 (Mi mprf3)  

Limit theorems for supercritical MBPRE with linear fractional offspring distributions

W. Honga, M. Liua, V. A. Vatutinbc

a School of Mathematical Sciences & Laboratory of Mathematics and Complex Systems, Beijing Normal University, Beijing 100875, P.R. China
b Beijing Normal University, Beijing 100875, P.R. China
c Steklov Mathematical Institute Gubkin street 117996 Moscow GSP- I Russia

Funding Agency Grant Number
National Natural Science Foundation of China 11531001
11626245
Recruitment Program for Foreign Experts GDW20171100029
Supported by NSFC (NO.11531001, 11626245), High-end Foreign Experts Recruitment Program (GDW20171100029).


ArXiv: 1710.08724
Language:

Linking options:
  • http://mi.mathnet.ru/eng/mprf3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019